REAL

Multiple positive solutions for a nonlinear 2n-th order m-point boundary value problems

Wang, Youyu and Tang, Yantao and Zhao, Meng (2010) Multiple positive solutions for a nonlinear 2n-th order m-point boundary value problems. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (39). pp. 1-13. ISSN 1417-3875

[img]
Preview
Text
p499.pdf

Download (147kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:31
Last Modified: 21 Mar 2015 10:31
URI: http://real.mtak.hu/id/eprint/23129

Actions (login required)

Edit Item Edit Item